# SDR CA001207012

- Difficulty date: November 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 17180003
- Condition: Cracked
- Location: Cockpit
- Part time: 14,451 hours, 16,242 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CAPTAINS SIDE WINDOW FOUND CRACKED ENTIRE LENGTH. WINDOW REPLACED IN ACCORDANCE WITH MM 56-10-16. OPS CHECKED SATISFACTORY ON GROUND RUNUP. AIRCRAFT RETURNED TO SERVICE.
